Vol. 3, No. 3, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Ethics Statement
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
Contacts
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Triple linkage

Karim Johannes Becher

Vol. 3 (2018), No. 3, 369–378
Abstract

We study the condition on a field that any triple of (bilinear) Pfister forms of a given dimension are linked. This is a strengthening of the condition of linkage investigated by Elman and Lam, which asks the same for pairs of Pfister forms. In characteristic different from two this condition for triples of 2-fold Pfister forms is related to the Hasse number.

Keywords
field, Milnor $K$-theory, symbol, linkage, bilinear Pfister form, quadratic form, Hasse number, $u$-invariant
Mathematical Subject Classification 2010
Primary: 11E04, 11E81, 19D45
Milestones
Received: 14 September 2015
Revised: 12 October 2017
Accepted: 31 October 2017
Published: 16 July 2018
Authors
Karim Johannes Becher
Departement Wiskunde & Informatica
Universiteit Antwerpen
Antwerpen
Belgium